# SDR FDEA201411013448

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 80,925 hours, 40,310 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE SLIDE DEPLOYED & INFLATED WHEN MX OPENED R1 DOOR.  COMPLETED R1 DOOR SLIDE INSTALLATION.
